Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1537
Title: A new convolution structure for the realisation of the discrete cosine transform
Authors: Chan, Yuk-hee
Siu, Wan-chi
Subjects: Correlation methods
Digital arithmetic
Transforms
Issue Date: 1990
Publisher: IEEE
Source: 1990 IEEE International Symposium on Circuits and Systems : New Orleans, Louisiana, May 1-3, 1990, v. 3, p. 2373-2376.
Abstract: In this paper, we present a new formulation for converting a length-N(=2[sup m]) Discrete Cosine Transform into two length-N/2 correlations. This formulation enables us to realise the Discrete Cosine Transform with a reduced number of operations compared to conventional approaches and it also results in extremely regular structure which is most suitable for the realisation using distributed arithmetic.
Rights: © 1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Conference Paper
URI: http://hdl.handle.net/10397/1537
Appears in Collections:EE Conference Papers & Presentations

Files in This Item:
File Description SizeFormat 
Discrete cosine transform_90.pdf376.58 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.